# SDR 99ZZZX3745

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85LC
- Make and model: Cessna A185F
- Aircraft serial: 18502643
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 07410013
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLL-OUT, THE LEFT GEAR LEG SHEARED OFF THROUGH THE TWO UPPER BOLT HOLES THAT ARE USED TO HOLD THE AXLE ON CAUSING THE AIRCRAFT TO NOSE OVER ON ITS BACK.  THE AIRCRAFT IS USED IN THE WINTER ON WHEEL SKIS AND IN THE SUMMER ON TIRES.  MOST OF THE FLYING IS ON UNIMPROVED STRIPS (OFF AIRPORT).
